# SDR 9706499101

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO REMOVE INTERIOR TAIL CONE RELEASE HANDLE FROM CLIPS.  REPLACED CLIP AND ADJUSTED, OPERATIONAL CHECK OK.
